How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now
A new question is answered every 9 seconds

I just had a colonoscopy To pday. I will get biopsy results

Customer Question

I just had a colonoscopy To pday. I will get biopsy results in a week. But doc says its diverticulitis not IBS like he thought. I had severe cramps and pain several months ago and he put me on levaquin and did ct scan and ultrasound. Nothing seen. But today he saw very small diverticula with tiny particles in them . It was very painful the biopsy . So tonight I took 20 mg dycyclomine. And I took my normal .75 mg Ativan I have been in over a year now since valley fever I had last year. Titers zero now. I am starting to also see a functional medicine MD . I have e taken her probiotics. And my reg GI docs probiotics plus yakultMy question for tonite is . I seem to be having insomnia. Can I take lunesta in top if dycyclomine and Ativan? Also my GI oc said take Tylenol is painful. Can I take that also with lunesta and Ativan and dycylimine?
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. Robert replied 4 years ago.
Hello,
Welcome to justanswer.com and thank you for your question.
I'm so sorry to hear of your discomfort. I will do whatever I can to help answer your questions .First I need a little more information-

Are you still having severe abdomen cramps?
How long back have you taken Ativan?
Are you suffering from any medical condition?

Kind Regards,
Dr. Robert
Customer: replied 4 years ago.
I àm taking Ativan a little over a year now due to real bad insomnia from valley fever. But I'm weaned down to .75 mg from 2 mg nightly. . So I plan to be off of it by next year.
I am having cramping . It's mild but enough to keep me up at night. So this week my doc says take the dycyclomine nightly. I see why. The biopsy must have made it hurt more .
He thinks its antibiotic induced IBS from all the antibiotics I was put on last year due yo valley fever before it was diagnosed and then I was on fluconazole 400 mg. finally I'm off that!
I have just been out on lisinopril. Only 2.5 mg. as I have tiny bit of HTN
No other conditions. But ths insomnia right now. Cramping went away with dycyclomine but I'm up from all this stuff going on
Expert:  Dr. Robert replied 4 years ago.
Dear XXXXXyn, Thanks for providing quick additional information.

I can understand your concern. Good to hear that cramps have gone away with Dicyclomine. In next few hours, you would be completely free from cramps.

Lunesta is a sedative, and is used to treat insomnia.
There is a moderate interaction between Ativan (lorazepam) and Lunesta (eszopiclone)
When both of these drugs are taken together, it can lead to increase side effects such as dizziness, drowsiness, and difficulty concentrating.

As such there is no interaction between Ativan and Tylenol. You can safely take Tylenol for pain.
To treat insomnia, your doctor may suggest Lunesta, after clinical evaluation.

I would suggest, that you can discuss this issue with your doctor,and if he permits, then only take Lunesta.
To treat insomnia, You should try to avoid watching TV, reading exciting books before sleeping time.
Practice yoga and meditation for relaxation, Deep breathing exercises will help you.

Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.










Dr. Robert and 6 other Medical Specialists are ready to help you
Customer: replied 4 years ago.
Yes when I had valley fever I used lunesta and Ativan. Now I us e lunesta once a week or twice. But many week much less. It's just I'm nervous with all this and I hate staying up. I think tonight ill stick with adding Tylenol only. Not also lunesta. Thanks
Expert:  Dr. Robert replied 4 years ago.
Carolyn, Thanks for asking follow up question.

Lunesta and Ativan can be taken once in a while, but not on a regular basis. And as, you already used Lunesta once a week, so you may safely take it now for insomnia.

I can understand that you are nervous, so you may take Lunesta now. Most likely it would be safe, no need to get panic.
I wish for your good health.

Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.







Customer: replied 4 years ago.
No I should be ok . I'm always careful about what I take so it's good to have this service . Reassuring. I don't like that feeling of taking stuff for sleep or even the Ativan. But I'm so happy I'm down o .75 mg. that used to give me withdrawals. And I couldn't sleep , now I'm ok at .75 I know I'll be off fairly soon . I may take 1 mg lunesta if I'm still up in 1-2 hours . But I just took 325 mg Tylenol. I not want to take all at once. Thanks again.
Expert:  Dr. Robert replied 4 years ago.
Carolyn, I can understand your concern for this issue.

It is good that you are using wait and watch approach.
And i am happy that you went down to .75 mg from 2 mg dosage of Ativan.
You can wait till 2-3 hours, Most likely you would have a sound sleep.
I wish for your good health.

Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Customer: replied 4 years ago.
I've been careful even when I was sooooo physically in pain healing from valley fever. Even then I waited to see if I could skip a dose. But then I couldn't. Finally getting to .75 is a gpbig deal to me. As now I can tell I will be off of it shortly. Ok thank you again. I think I'm gonna sleep finally yeah. And I appreciate your advice and ths website. I've used it since I got valley fever
Expert:  Dr. Robert replied 4 years ago.
Carolyn, I can understand your concern for this issue.

I appreciate your efforts for such tapering off for Ativan.
I wish that you get a quick sound sleep.
Thanks for appreciating my work.

Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions
Expert:  Dr. Robert replied 4 years ago.
Hello.
How are you doing? Let me know if you have any more follow up questions.
Thank you and take care.
Dr. Robert